, ,


Possible Consequences of Antibiotics Overdose

Antibiotics are designed to help combat different types of diseases that plague our society such as parasites, bacterial infection, and fungal infection just to name a few. There are some side effects that are associated in certain types of antibiotics but over using this medication can have some dire consequences.

Side Effects of Antibiotic Overdose

For those who often rely on antibiotics to treat their illnesses, you might be putting yourself in more danger in terms of health.

Here are some of the most common side effects that you are likely to experience.

Skin problems. Sure signs that you are suffering from antibiotic overdose include skin rashes, bluish fingernails and lips, as well as having pale skin.

Diarrhea in children. Another possible side effect of using too much antibiotics is triggering fatal diarrhea in children. Some parents fight their children’s common colds with antibiotics but this doesn’t do much except make their stomach grumble and cause diarrhea.

Respiratory issues. Too much intake of antibiotics can trigger allergy-like symptoms such as having difficulty in breathing as well as wheezing. In severe cases, the patient can’t breathe altogether which, when not handled immediately, can lead to death.

Anaphylactic shock. Anaphylactic shock is also a possible consequence when taking too much antibiotics. In anaphylaxis, the patient’s throat swells to the point that they have difficulty in breathing. Their blood pressure also goes down.

Intestinal problems. Other side effects that are linked to antibiotic overdose are found in the intestines where patients suffer from diarrhea, cramping, and abdominal pain. Nausea is also experienced when there is too much medication in the system.

Increase in gonorrhoea cases. The CDC or Center for Disease Control in the U.S found that there are antibiotic-resistant gonorrhoea cases found across the country. Those who are suffering from this disease are at risk of ectopic pregnancy, pelvic inflammation, neonatal eye infections, and tubal infertility.

Wreaks havoc in gut flora. Another possible side effect of overdosing on antibiotics is that it can upset the natural balance of gut flora in your stomach. The stomach requires gut flora for proper digestion which means that when the good gut flora is reduced, there is a possibility that diarrhea can be triggered. Children are more prone to suffering digestive issues when taking antibiotics which is why health experts are encouraging parents to discuss alternative treatments.

Increases hospital and medical bills. Aside from the common side effects that are linked to overdosing on antibiotics, another possible consequence of this is that hospital and medical bills will go up as patients will require longer treatments since their body is already resistant to the antibiotics being prescribed.

There is a growing alarm on the usage of antibiotics particularly in children these days which is why medical experts are becoming more vocal on the possible effects of using too much antibiotics to treating common ailments. For those who experience any of the side effects mentioned, it is important that you get help as soon as possible.

 

 

 

 

 

 

 

 

Source: homesogood.com

Comments

Leave a Reply

Your email address will not be published. Required fields are marked *

Loading…